MathSciNet Relay Station
MathSciNet bibliographic data
MR1937205 20K15 (03E15 37A20)
Thomas, Simon The classification problem for torsion-free abelian groups of finite rank. J. Amer. Math. Soc. 16 (2003), no. 1, 233–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement